# SDR CALA2014010990098

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 1120 TENSION TIE AREA, SIX EACH HOLES FOUND CRACK AT FRAME.  MAIN DECK RT BS 1120 FRAME CRACK LENGTH 0.040, BETWEEN STRINGER 7R - 12R.  REPAIRED IAW SRM 53-40 -07, RPR 1, FIG 201.
